Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.90
pages 87-92

Asymptotic Solution of Control Problem of a Standard System with Variable Delay

Vitaliy P. Joltikov
Odessa National I.I. Mechnikov University, Ukraine
Vladislav V. Efendiev
European University, Uman

ABSTRAKT

The study of real controlled processes based of the idealized mathematical models usually leads to the differential equations with small parameters. A choice of a specific asymptotic method of study depends on a structure of a differential equation which describes dynamics of a controlled object. Many properties of real objects are formed by the delay effect. Therefore, the asymptotic averaging of the standard systems with a variable delay is suggested.


Articles with similar content:

An Approach Game Problem under the Failure of Controlling Devices
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
L. V. Baranovskaya, Alexey A. Chikriy, Arkadiy A. Chikriy
Principle of Time Stretching in Evolutionary Games of Approach
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Greta Ts. Chikrii
On Optimal in One Class Algorithm for Solving Three-Dimensional Digital Filtering Problem
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Mikhail S. Yadzhak
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Algorithm of Precision Control of Spacecraft Orientation under Action of Uncontrollable Disturbance
Journal of Automation and Information Sciences, Vol.43, 2011, issue 3
Vladimir N. Shevchenko, Mikhail V. Khlebnikov , Victor V. Volosov